# SDR DALA2016061604793

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 80,588 hours, 36,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 600, RBL11, FLOOR PANEL PUNCTURED.  COMPLIED WITH ER/A NR 489384-14MA, REV F, SECTION V: PERMANENT REPAIR.
